# SDR EE4Y2025090823081

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 54,236 hours, 33,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT A32X-53-210-003-WINDSHIELD, UPPER FUSELAGE COCKPIT LH WINDSHIELD CENTER POST LOWER HORIZONTAL FLANGE OPEN FASTENER HOLE WITH CRACK DETECTED DURING ROTOTEST INSPECTION OF THE CONTINUITY FITTINGS REPLACE PROCEDURE AS PER AIRBUS R53112919 FLAG NOTE 3.PERFORMED PERMANENT BUSH HOLE # D REPAIR ON COCKPIT WINDSHIELD LH FRAMING IAW COOPESA EO # COO-EO-2025-23038-R00 APPROVED AND DOCUMENTED ON AIRBUS RDAF 81638703/014/2025 # A AND ALLEGIANT ERO # A32X-STR-53ERO-00376-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q171 ITEM 2-27.
